MAUDE Adverse Event Report: COVIDIEN KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number U9525
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states a damaged power cord.Upon triage service technicians found the wires to be exposing copper.No patient involved or harmed.
 
Additional Manufacturer Narrative
An evaluation of the kendall express scd system was preformed for the reported condition of, ¿ a damaged power cord¿.The unit was triaged and the customer¿s reported condition was confirmed and the power cord was found to have exposed copper wire.After a visual inspection of the unit under testing, the power cord was observed to be severed with exposed copper wire.The potential root cause is customer misuse by running over the cord with hospital bed or due to the procedure used to unplug the unit and the procedure of wrapping of the cord around the bed hook.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7508461
Report Number3006451981-2018-00351
Device Sequence Number19195755
Product Code JOW
UDI-Device Identifier10884521100213
UDI-Public10884521100213
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU9525
Device Catalogue NumberU9525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1